# SDR CALA2013112193188

- Difficulty date: November 17, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 41,123 hours, 16,970 cycles
- Engine: Iae V2522A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Paint
- Condition: Chipped
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME HAS NUMEROUS PAINT CHIPS.
